RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 5, Pages 1171–1178 (Mi smj3037)  

This article is cited in 1 scientific paper (total in 1 paper)

On Hamiltonian-minimal isotropic homogeneous tori in $\mathbb C^n$ and $\mathbb C\mathrm P^n$

M. A. Ovcharenko

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: We study isotropic homogeneous tori in $\mathbb C^n$ and $\mathbb C\mathrm P^n$. We find necessary and sufficient conditions for their Hamiltonian minimality.

Keywords: isotropic submanifold, Hamiltonian-minimal submanifold.

Funding Agency Grant Number
Russian Science Foundation 14-11-00441
The author was supported by the Russian Science Foundation (Grant 14-11-00441).


DOI: https://doi.org/10.17377/smzh.2018.59.517

Full text: PDF file (280 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:5, 931–937

Bibliographic databases:

UDC: 514.76
MSC: 35R30
Received: 29.04.2018

Citation: M. A. Ovcharenko, “On Hamiltonian-minimal isotropic homogeneous tori in $\mathbb C^n$ and $\mathbb C\mathrm P^n$”, Sibirsk. Mat. Zh., 59:5 (2018), 1171–1178; Siberian Math. J., 59:5 (2018), 931–937

Citation in format AMSBIB
\Bibitem{Ovc18}
\by M.~A.~Ovcharenko
\paper On Hamiltonian-minimal isotropic homogeneous tori in $\mathbb C^n$ and~$\mathbb C\mathrm P^n$
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 5
\pages 1171--1178
\mathnet{http://mi.mathnet.ru/smj3037}
\crossref{https://doi.org/10.17377/smzh.2018.59.517}
\elib{https://elibrary.ru/item.asp?id=38624444}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 5
\pages 931--937
\crossref{https://doi.org/10.1134/S0037446618050178}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452230400017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85057443270}


Linking options:
  • http://mi.mathnet.ru/eng/smj3037
  • http://mi.mathnet.ru/eng/smj/v59/i5/p1171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Ovcharenko, “On Hamiltonian Minimality of Isotropic Nonhomogeneous Tori in $\mathbb{H}^n$ and $\mathbb C\mathrm P^{2n+1}$”, Math. Notes, 108:1 (2020), 108–116  mathnet  crossref  crossref  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:158
    Full text:38
    References:9
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021